# SDR FDEA202401220103

- Difficulty date: January 22, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 96,579 hours, 22,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NGA608093
- Part serial: 16YOFG00148505
- Condition: Cracked
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK DOOR LOWER AFT SKIN HAS DAMAGE REPAIRED AFT LWR CORNER IN REF TO E.A. 1-5230-T0377851 PART 1 AND 2.
